# SDR CALA0100664

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N17640
- Make and model: Boeing 737524
- Aircraft serial: 28901
- Aircraft time: 12,099 hours, 6,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY PACK AT STA 727C, LBL 68 WOULD NOT CHARGE OR TEST.  THE CHARGER AND BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-51.
